Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The area and variation of linearly continuous functions


Author: William P. Ziemer
Journal: Proc. Amer. Math. Soc. 20 (1969), 81-87
MSC: Primary 28.80; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0233959-9
MathSciNet review: 0233959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.80, 26.00

Retrieve articles in all journals with MSC: 28.80, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233959-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society